On a New Semilocal Convergence Analysis for the Jarratt Method
No Thumbnail Available
Date
2018
Authors
Argyros I.K.
Khattri S.K.
George S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical examples are also provided in this study. Copyright © 2018 International Publications. All rights reserved.
Description
Keywords
Citation
Panamerican Mathematical Journal, 2018, Vol.28, 2, pp.72-90